Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing error bounds in solving linear systems

Author: J. Schröder
Journal: Math. Comp. 16 (1962), 323-337
MSC: Primary 65.35; Secondary 65.80
MathSciNet review: 0149662
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35, 65.80

Retrieve articles in all journals with MSC: 65.35, 65.80

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society